Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 89, NWS Birmingham, AL

June 17, 2013Dallas County, Perry County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 17, 2013, 2:50 PM CDT for Dallas County, Perry County, Alabama. It was in force for 40 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2013, 2:50 PM CDT (19:50 UTC)
Expired
Jun 17, 2013, 3:30 PM CDT
In force
40 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Dallas County, AL, Perry County, AL

The radar

The Birmingham radar (KBMX), 110 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 3:00 PM CDTTSTM WND DMG4 Nw Old Cahaba Park, ALPOWERLINES DOWN ALONG HWY 22 JUST WEST OF BELOIT.
Jun 17, 3:06 PM CDTTSTM WND DMGSelma, ALPOWER LINES DOWN AND POWER POLE BROKEN IN HALF ALONG PARKMAN AVE BEHIND APARTMENT COMPLEX. TIME ESTIMATED FROM RADAR.
Jun 17, 3:10 PM CDTTSTM WND DMG2 Ese Selma, ALPARTIAL ROOF LOSS AT FLEA MARKET NEAR THE HWY 140 BYPASS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2013-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2029 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2013-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2029 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
590 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

925 
WUUS54 KBMX 171950
SVRBMX
ALC047-105-172030-
/O.NEW.KBMX.SV.W.0089.130617T1950Z-130617T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
250 PM CDT MON JUN 17 2013

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DALLAS COUNTY IN SOUTH CENTRAL ALABAMA...
  SOUTHERN PERRY COUNTY IN ALABAMA...

* UNTIL 330 PM CDT

* AT 249 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  VAIDEN TO MARION JUNCTION TO 5 MILES SOUTHWEST OF FIVE POINTS...AND
  MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SELMA...SELMONT-WEST SELMONT...ORRVILLE...FIVE POINTS...POTTER
  STATION...OLD CAHABA PARK...DALLAS COUNTY HORSE ARENA AND MEMORIAL
  STADIUM.

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR 
DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE 
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND 
AWAY FROM WINDOWS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3212 8726 3214 8727 3214 8728 3219 8733
      3219 8736 3221 8738 3240 8737 3256 8744
      3265 8705 3245 8698 3214 8690 3209 8723
TIME...MOT...LOC 1949Z 262DEG 19KT 3254 8733 3241 8725
          3218 8727

$$

19
1 follow-up statement
194 
WWUS54 KBMX 172006
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
306 PM CDT MON JUN 17 2013

ALC047-105-172030-
/O.CON.KBMX.SV.W.0089.000000T0000Z-130617T2030Z/
DALLAS AL-PERRY AL-
306 PM CDT MON JUN 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN PERRY
AND CENTRAL DALLAS COUNTIES UNTIL 330 PM CDT...

AT 305 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG 
A LINE EXTENDING FROM 9 MILES SOUTHEAST OF MARION TO POTTER STATION 
TO 7 MILES SOUTHEAST OF FIVE POINTS...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  SELMA...SELMONT-WEST SELMONT...POTTER STATION...OLD CAHABA PARK...
  DALLAS COUNTY HORSE ARENA...MEMORIAL STADIUM...DALLAS LAKE...
  BELKNAP...SUTTLE AND SKYHARBOR AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR 
DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE 
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND 
AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3212 8726 3214 8726 3214 8728 3219 8733
      3219 8736 3240 8733 3257 8741 3265 8705
      3245 8698 3215 8690 3214 8691 3209 8723
TIME...MOT...LOC 2005Z 267DEG 21KT 3255 8721 3242 8713
          3219 8715

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 12:33 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jun 17, 12:33 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1233 PM CDT MON JUN 17 2013

.UPDATE...
FOR 18Z AVIATION.

&&

.DISCUSSION...

CLUSTER OF SHOWERS AND THUNDERSTORMS OVER NORTHERN MISSISSIPPI HAS
BEEN ADVANCING SLOWLY EASTWARD...AND IT WILL CONTINUE TO SHRINK IN
SIZE AS IT REACHES NORTHWEST COUNTIES THIS MORNING. THUNDERSTORMS
ARE BEGINNING TO DEVELOP ON THE SOUTHEAST SIDE OF THE CLUSTER
...AND THIS TREND WILL LIKELY CONTINUE AS SURFACE BASED CAPE
VALUES ARE NEAR 4000 J/KG. A FEW OF THE STORMS ACROSS WEST CENTRAL
ALABAMA COULD BE STRONG WITH WIND GUSTS OF 35 TO 45 MPH.
ELSEWHERE...SATELLITE SHOWS A WELL DEFINED BOUNDARY ALONG THE I-65
CORRIDOR...SEPARATING MOSTLY CLEAR SKIES TO THE WEST AND MOSTLY
CLOUDY SKIES EAST OF THE BOUNDARY. SINGLE CELL STORMS ARE FORMING
RAPIDLY ACROSS EAST ALABAMA ON THE EAST SIDE OF THIS BOUNDARY.
60-70 PERCENT RAIN CHANCES STILL LOOK VALID FOR TODAY. BUMPED UP
HIGHS IN TH WEST A DEGREE OR TWO BASED ON MINIMAL MORNING CLOUD
COVER.

58/ROSE

&&

.AVIATION...
18Z TAF DISCUSSION.

SCATTERED TO NUMEROUS SHOWERS/TSTORMS WILL CONTINUE THRU THE EARLY
EVENING HOURS. STORMS COULD PRODUCE WIND GUSTS UP TO 45
MPH...FREQUENT CLOUD-TO-GROUND LIGHTNING...BRIEF HEAVY RAINFALL
AND SMALL HAIL. TIMING OF IMPACTS WILL BE DIFFICULT WELL IN
ADVANCE...SO EXPECT AMENDMENTS THRU THE DAY.

THERE COULD BE A BREAK IN THE ACTIVITY LATE THIS EVENING AND EARLY
TONIGHT AS DAYTIME CONVECTION SHOULD SLOWLY DIMINISH. WITH LOW
LEVEL MOISTURE STILL PLENTIFUL...CIGS SHOULD LOWER TO MVFR ACROSS
MUCH OF THE AREA LATER TONIGHT. WILL HAVE TO MONITOR FOR THE POSSIBILITY
OF EVEN LOWER CIGS OVERNIGHT. ANOTHER ROUND OF TSTORMS WILL MOVE
IN FROM THE N/NW LATE TONIGHT/EARLY TUESDAY AS A FRONTAL BOUNDARY
APPROACHES.

NOTE: DUE TO ONGOING MAINTENANCE AT ANB OBS ARE NOT BEING
TRANSMITTED. WILL INCLUDE *AMD NOT SKED* AT THIS TIME. OBS SHOULD
START COMING BACK IN LATER THIS AFTERNOON WHEN THE WORK HAS
BEEN COMPLETED.

19

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 17, 2:00 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
200 PM CDT MON JUN 17 2013

ALZ011>015-017>050-181045-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
200 AM CDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 17, 1:41 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
141 PM CDT MON JUN 17 2013

ALZ030>033-039-171915-
GREENE AL-HALE AL-MARENGO AL-PERRY AL-SUMTER AL-
141 PM CDT MON JUN 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SUMTER...SOUTHWESTERN
PERRY...EASTERN MARENGO...SOUTHWESTERN HALE AND SOUTHERN GREENE
COUNTIES UNTIL 215 PM CDT...

AT 141 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM THORNHILL TO DAYTON TO
SURGINER...AND MOVING EAST AT 25 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  EUTAW...
  UNIONTOWN...
  SURGINER...
  FORKLAND...
  DAYTON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3292 8777 3244 8742 3231 8742 3231 8747
      3226 8748 3225 8752 3214 8752 3213 8761
      3205 8762 3198 8783 3198 8788 3232 8782
      3270 8813
TIME...MOT...LOC 1841Z 252DEG 23KT 3267 8793 3236 8768
          3208 8775

19
Local storm report, Jun 17, 1:53 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
153 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 PM     TSTM WND DMG     1 WSW ADDISON           34.19N 87.19W
06/17/2013                   WINSTON            AL   EMERGENCY MNGR

            TREE AND LIMBS DOWN ON HOUSE ALONG HWY 41...JUST SOUTH OF
            ADDISON.

&&
Special weather statement, Jun 17, 2:12 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
212 PM CDT MON JUN 17 2013

ALZ032-033-040-172000-
DALLAS AL-HALE AL-PERRY AL-
212 PM CDT MON JUN 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PERRY...EASTERN HALE AND
WESTERN DALLAS COUNTIES UNTIL 300 PM CDT...

AT 212 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM GREENSBORO MUNICIPAL
AIRPORT TO CONSUL...AND MOVING EAST AT 30 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  UNIONTOWN...
  MARION...
  NEWBERN...
  CENTRAL MILLS...
  VAIDEN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3291 8742 3287 8741 3287 8732 3284 8732
      3283 8728 3227 8712 3223 8741 3226 8745
      3226 8748 3231 8748 3231 8753 3248 8753
      3248 8764 3283 8774
TIME...MOT...LOC 1912Z 254DEG 26KT 3275 8761 3233 8750

19
Special weather statement, Jun 17, 2:16 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
216 PM CDT MON JUN 17 2013

ALZ022-030-031-172000-
GREENE AL-PICKENS AL-SUMTER AL-
216 PM CDT MON JUN 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SUMTER...
SOUTHWESTERN PICKENS AND WESTERN GREENE COUNTIES UNTIL 300 PM CDT...

AT 215 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR EMELLE...OR 14 MILES NORTH OF LIVINGSTON...MOVING
NORTH AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  GAINESVILLE...
  PANOLA...
  NEW WEST GREENE...
  WEST GREENE...
  GEIGER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3275 8837 3287 8836 3312 8828 3303 8800
      3268 8821 3273 8838
TIME...MOT...LOC 1915Z 200DEG 14KT 3280 8827

19
Local storm report, Jun 17, 2:34 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
234 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     2 S GALLION             32.47N 87.71W
06/17/2013                   MARENGO            AL   EMERGENCY MNGR

            TREES DOWN ON POWERLINES ALONG HWY 69...3 S OF U S 80.
            TIME ESTIMATED FROM RADAR.

&&
Special weather statement, Jun 17, 2:37 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
237 PM CDT MON JUN 17 2013

ALZ024-025-172015-
JEFFERSON AL-SHELBY AL-
237 PM CDT MON JUN 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHELBY AND CENTRAL
JEFFERSON COUNTIES UNTIL 315 PM CDT...

AT 236 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR VESTAVIA HILLS...MOVING EAST AT 15 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  VESTAVIA HILLS...
  BIRMINGHAM...
  MOUNTAIN BROOK...
  IRONDALE...
  SAMFORD UNIVERSITY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3361 8665 3339 8656 3336 8686 3348 8689
TIME...MOT...LOC 1936Z 248DEG 11KT 3343 8680

19

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:13 PM CDTSpecial Weather StatementBMXEtowah62 min
Jun 16, 7:57 PM CDTSpecial Weather StatementBMXTalladega48 min
Jun 16, 8:35 PM CDTSpecial Weather StatementBMXCherokee25 min
Jun 17, 3:54 AM CDTAreal Flood AdvisoryBMXRandolph111 min
Jun 17, 10:59 AM CDTSpecial Weather StatementBMXLamar, Pickens31 min
Jun 17, 11:31 AM CDTSpecial Weather StatementBMXPickens29 min
Jun 17, 11:59 AM CDTSpecial Weather StatementBMXFayette, Walker, Winston61 min
Jun 17, 12:55 PM CDTSpecial Weather StatementBMXMarengo, Sumter50 min
Jun 17, 12:58 PM CDTSpecial Weather StatementBMXWinston17 min
Jun 17, 1:41 PM CDTSpecial Weather StatementBMXMarengo34 min
Jun 17, 2:12 PM CDTSpecial Weather StatementBMXHale, Perry48 min
Jun 17, 2:16 PM CDTSpecial Weather StatementBMXGreene44 min
Jun 17, 2:37 PM CDTSpecial Weather StatementBMXJefferson38 min
Jun 17, 3:18 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Lowndes42 min
Jun 17, 3:35 PM CDTSpecial Weather StatementBMXPickens40 min
Jun 17, 3:56 PM CDTSpecial Weather StatementBMXTalladega49 min
Jun 17, 3:58 PM CDTSpecial Weather StatementBMXFayette47 min
Jun 17, 3:59 PM CDTSpecial Weather StatementBMXLamar46 min
Jun 17, 4:06 PM CDTSpecial Weather StatementBMXCoosa, Elmore39 min
Jun 17, 4:20 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Pickens40 min
Jun 17, 4:44 PM CDTSpecial Weather StatementBMXChambers, Clay, Coosa, Elmore, Lee, Macon and 4 more61 min
Jun 17, 4:58 PM CDTSevere Thunderstorm WarningBMXClay47 min
Jun 17, 5:18 PM CDTSpecial Weather StatementBMXMarion, Walker, Winston42 min
Jun 17, 5:43 PM CDTSpecial Weather StatementBMXBullock, Chambers, Lee, Randolph, Russell62 min
Jun 17, 5:57 PM CDTSevere Thunderstorm WarningBMXChambers, Randolph33 min
Jun 17, 6:04 PM CDTSpecial Weather StatementBMXWinston41 min
Jun 17, 6:50 PM CDTSpecial Weather StatementBMXBarbour40 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.